MAUDE Adverse Event Report: MEDCAD ACCUSHAPE; PEEK PATIENT-SPECIFIC CRANIAL IMPLANT

MEDCAD ACCUSHAPE; PEEK PATIENT-SPECIFIC CRANIAL IMPLANT
Model Number MC-SPK20
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant reported that the anterior cranial implant did not fit the defect as expected.Adjustment to the anterior implant also required an adjustment to the posterior implant for an acceptable fit during surgery.It was reported that the surgery was successful utilizing the modified implant.It was also noted that the reported error did not prolong the surgery or affect the surgical outcome in any other way.A review of the production records found that the device was manufactured as designed and approved by the surgeon and met all specifications during the quality inspection.Further investigation revealed a "possible resection" highlighted in the surgeon-approved case report; however, the complainant was not able to confirm whether or not the resection was completed by the surgeon during surgery.Additionally, the case designer stated that resecting the bone highlighted in the case report was crucial for a good fit.Given the investigation findings, a clear cause of the reported error could not be established.The complainant was not able to provide information such as the patient's weight when requested.
 
Event or Problem Description
The anterior cranial implant did not fit as expected.As a result, the anterior and posterior implants had to be modified to allow for an acceptable fit.

Brand Name
ACCUSHAPE
Common Device Name
PEEK PATIENT-SPECIFIC CRANIAL IMPLANT
Manufacturer (Section D)
MEDCAD
501 s second ave
suite a1000
dallas TX 75226
Manufacturer (Section G)
MEDCAD
501 s second ave
suite a1000
dallas TX 75226
Manufacturer Contact
madeline bowie
501 s second ave
suite a1000
dallas, TX 75226
2144538864
MDR Report Key17311203
Report Number3009196021-2023-00004
Device Sequence Number6684691
Product Code GXN
UDI-Device Identifier00810007630106
UDI-Public(01)00810007630106(10)238282MAT
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC-SPK20
Device Catalogue NumberMC-SPK20
Device Lot Number238282 MAT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2023
Initial Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale